A case study of binge problem gambling

Griffiths, M.D. ORCID: 0000-0001-8880-6524, 2006. A case study of binge problem gambling. International Journal of Mental Health and Addiction, 4, pp. 369-376.

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Mental Health and Addiction
Creators: Griffiths, M.D.
Date: 2006
Volume: 4
Divisions: Schools > School of Social Sciences
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:41
Last Modified: 09 Jun 2017 13:08
URI: http://irep.ntu.ac.uk/id/eprint/1101

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year